Pacific Journal of Mathematics

A note on tamely ramified extensions of rings.

M. L. Brown

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 71-80.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720738

Mathematical Reviews number (MathSciNet)
MR701807

Zentralblatt MATH identifier
0546.13005

Subjects
Primary: 13B15

Citation

Brown, M. L. A note on tamely ramified extensions of rings. Pacific J. Math. 107 (1983), no. 1, 71--80. https://projecteuclid.org/euclid.pjm/1102720738


Export citation

References

  • [1] S.Abhyankar, Ramification Theoretic Methods inAlgebraic Geometry, Annals of Math. Studies, Princeton University Press 1959.
  • [2] A.Altman and S.Kleiman, Introduction to Grothendieck Duality Theory, Lecture Notes in Mathematics, 146,Springer, Heidelberg 1970.
  • [3] J. P. Buhler, A note on tamely ramified polynomials, Pacific J. Math., 86 No. 2 (1980), 421-425.
  • [4] R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, Springer-Verlag, New York-Heidelberg-Berlin 1977.
  • [5] S. Lang, Algebra, Addison-Wesley 1971.